Alert archive / Minnesota / Winter Storm Warnings in 2005

Winter Storm Warning 4, NWS Grand Forks, ND

November 27, 200517 counties in Minnesota; 8 counties in North Dakota

NWS Grand Forks, ND issued this winter storm warning at Nov 27, 2005, 4:25 AM CST for 17 counties in Minnesota; 8 counties in North Dakota. It took effect at Nov 27, 2005, 12:29 PM CST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 27, 2005, 4:25 AM CST (10:25 UTC)
In effect from
Nov 27, 2005, 12:29 PM CST
Expired
Nov 29, 2005, 12:00 AM CST
In force
36 hr
Issued by
NWS Grand Forks, ND
All 25 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Grand Forks County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 80 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 10.4 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2005-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2005-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
951 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KFGF 271025
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
425 AM CST SUN NOV 27 2005

...WINTER STORM TO IMPACT THE EASTERN DAKOTAS AND MUCH OF
MINNESOTA SUNDAY EVENING THROUGH MONDAY EVENING...

.AN AREA OF LOW PRESSURE OVER KANSAS WILL STRENGTHEN TODAY AND
MOVE NORTHEAST TO IOWA BY EARLY MONDAY MORNING. FREEZING RAIN WILL
DEVELOP OVER SOUTHEST NORTH DAKOTA AND WEST CENTRAL MINNESOTA LATE
THIS AFTERNOON AND CONTINUE INTO THE EVENING. SIGNIFICANT ICE
ACCUMULATIONS ARE POSSIBLE ROUGHLY ALONG AND SOUTH OF A LINE FROM
VALLEY CITY TO FOSSTON. FREEZING RAIN WILL CHANGE TO ALL SNOW FROM WEST
TO EAST VERY LATE TONIGHT AND INTO MONDAY EVENING. STRONG NORTH
WINDS OF 25 TO 45 MPH WILL ALSO OCCUR OVER THE RED RIVER VALLEY
CAUSING NEAR BLIZZARD CONDITIONS IN AREAS THAT RECEIVE HEAVY SNOW.
SNOWFALL AMOUNTS BY MONDAY NIGHT WILL RANGE FROM 4 TO 8 INCHES.


MNZ002-003-015-016-022-023-027>031-040-NDZ038-039-049-052-053-
290600-
/O.UPG.KFGF.WS.A.0003.051128T0000Z-051129T0600Z/
/O.NEW.KFGF.WS.W.0004.051127T2200Z-051129T0600Z/
NORMAN-CLAY-EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
GRANT-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
INCLUDING THE CITIES OF...HALSTAD...MOORHEAD...FOSSTON...BAGLEY...
MAHNOMEN...LAKE ITASCA...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE...
VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON
425 AM CST SUN NOV 27 2005

...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT CST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT CST MONDAY NIGHT. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT. 

FREEZING RAIN WILL DEVELOP OVER SOUTHEAST NORTH DAKOTA AND WEST
CENTRAL MINNESOTA LATE SUNDAY AFTERNOON AND EVENING. FREEZING RAIN
WILL CHANGE OVER TO SNOW FROM WEST TO EAST SUNDAY NIGHT AND
MONDAY. THE SNOW WILL END MONDAY NIGHT. STRONG NORTH WINDS OF 25
TO 45 MPH WILL OCCUR MONDAY AND MONDAY NIGHT CAUSING NEAR BLIZZARD
CONDITIONS IN THE RED RIVER VALLEY. TOTAL SNOW ACCUMULATIONS OF 4
TO 8 INCHES ARE EXPECTED. 

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MNZ001-005>009-013-014-017-024-032-NDZ027-029-030-290600-
/O.CON.KFGF.WS.A.0003.051128T0000Z-051129T0600Z/
WEST POLK-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-SOUTH BELTRAMI-HUBBARD-WADENA-
GRAND FORKS-STEELE-TRAILL-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ROSEAU...
BAUDETTE...WARREN...NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...
RED LAKE FALLS...BEMIDJI...PARK RAPIDS...WADENA...GRAND FORKS...
FINLEY...MAYVILLE
425 AM CST SUN NOV 27 2005

...WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY EVENING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
MONDAY EVENING ACROSS NORTHEAST NORTH DAKOTA AND PORTIONS OF
NORTHWEST AND WEST CENTRAL MINNESOTA.

FREEZING RAIN AND SNOW WILL SPREAD INTO FAR SOUTHEASTERN NORTH
DAKOTA AND WEST CENTRAL MINNESOTA SUNDAY AFTERNOON AND EVENING.
FREEZING RAIN AND SNOW WILL THEN SPREAD NORTHWARD THROUGH THE RED
RIVER VALLEY AND INTO ALL OF NORTHWEST MINNESOTA SUNDAY NIGHT AND
MONDAY. THE SNOW WILL END MONDAY NIGHT. STRONG NORTH WINDS OF 25
TO 45 MPH WILL OCCUR MONDAY AND MONDAY NIGHT CAUSING NEAR BLIZZARD
CONDITIONS IN AREAS WHICH RECEIVE SIGNIFICANT SNOWFALL. TOTAL SNOW
ACCUMULATIONS FROM THIS STORM COULD EXCEED 6 INCHES.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$
VOELKER
1 follow-up statement
000 
WWUS43 KFGF 271829
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1229 PM CST SUN NOV 27 2005

...WINTER STORM TO IMPACT THE EASTERN DAKOTAS AND MUCH OF
MINNESOTA SUNDAY EVENING THROUGH MONDAY EVENING...

.A VARIETY OF WINTER WEATHER WILL OCCUR THIS AFTERNOON THROUGH
MONDAY EVENING. LOW PRESSURE OVER KANSAS WILL SLOWLY MOVE INTO
WESTERN IOWA ON MONDAY AND THEN TO NORTHWEST WISCONSIN ON TUESDAY. 
WARMER AND MOIST AIR WILL RIDE NORTH THIS AFTERNOON AND TONIGHT CAUSING
WIDESPREAD FREEZING DRIZZLE AND FREEZING RAIN. FREEZING RAIN MAY
BE HEAVY AT TIMES TONIGHT OVER SOUTHEAST NORTH DAKOTA AND WEST
CENTRAL MINNESOTA. THE FREEZING RAIN WILL CHANGE TO SNOW FROM WEST
TO EAST LATE TONIGHT INTO MONDAY WITH 4 TO 6 INCHES OF NEW SNOW
LIKELY IN MANY AREAS BY LATE MONDAY NIGHT. THE HIGHEST TOTALS OF
UP TO 8 INCHES ARE LIKELY TO BE NEAR A WAHPETON TO DETROIT LAKES
TO BEMIDJI LINE. 

MNZ024-032-290600-
/O.UPG.KFGF.WW.Y.0005.000000T0000Z-051127T2200Z/
/O.UPG.KFGF.WS.A.0003.051128T0000Z-051129T0600Z/
/O.EXB.KFGF.WS.W.0004.051127T1829Z-051129T0600Z/
HUBBARD-WADENA-
INCLUDING THE CITIES OF...PARK RAPIDS...WADENA
1229 PM CST SUN NOV 27 2005

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
STORM WARNING FOR ALL OF WEST CENTRAL MINNESOTA INCLUDING
PARK RAPIDS...BEMIDJI...WADENA AND FERGUS FALLS. THE WARNING IS 
IS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT. THE WINTER WEATHER
ADVISORY IS NO LONGER IN EFFECT. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

FREEZING DRIZZLE AND LIGHT FREEZING RAIN WILL OCCUR THIS
AFTERNOON. CONDITIONS WILL WORSEN TONIGHT WITH MODERATE FREEZING
RAIN LIKELY AT TIMES CAUSING SIGNIFICANT ICING. TEMPERATURES WILL
BE NEAR THE 32 DEGREE MARK TONIGHT MAKING FOR TRICKY TRAVEL AS
SOME ROADS MAY BE JUST WET WHILE OTHERS WILL BE ICE COATED.

THE FREEZING RAIN WILL CHANGE TO SNOW MONDAY AFTERNOON AND
CONTINUE MONDAY EVENING. SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE
LIKELY ALONG WITH GUSTY NORTH WINDS OF 25 TO 35 MPH.




$$

MNZ001-005-007-008-013-014-NDZ027-029-030-290600-
/O.UPG.KFGF.WS.A.0003.051128T0000Z-051129T0600Z/
/O.EXB.KFGF.WS.W.0004.051127T1829Z-051129T0600Z/
WEST POLK-ROSEAU-WEST MARSHALL-EAST MARSHALL-PENNINGTON-RED LAKE-
GRAND FORKS-STEELE-TRAILL-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ROSEAU...
WARREN...NEWFOLDEN...THIEF RIVER FALLS...RED LAKE FALLS...
GRAND FORKS...FINLEY...MAYVILLE
1229 PM CST SUN NOV 27 2005

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
STORM WARNING FOR LOCATIONS FROM FINLEY AND MAYVILLE...TO GRAND
FORKS...THIEF RIVER FALLS...AND ROSEAU. THE WARNING IS IN EFFECT
UNTIL MIDNIGHT CST MONDAY NIGHT. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

FREEZING DRIZZLE AND LIGHT FREEZING RAIN WILL DEVELOP THIS
AFTERNOON AND CONTINUE THROUGH MIDNIGHT CAUSING ICY ROADS. THE
FREEZING RAIN WILL CHANGE TO SNOW AFTER MIDNIGHT WITH PERIODS OF
SNOW CONTINUING INTO MONDAY. SNOW ACCUMULATIONS WILL TOTAL AROUND
4 INCHES...A BIT LESS WEST OF THE RED RIVER AND A BIT MORE EAST
OF THE RED RIVER. TRAVEL TONIGHT AND MONDAY WILL BE HAZARDOUS.
NORTH WINDS WILL BLOW AT 25 TO 40 MPH ON MONDAY AND MONDAY NIGHT
CAUSING BLOWING AND SNOW AND REDUCED VISIBILITY.


$$

MNZ006-009-017-290600-
/O.UPG.KFGF.WS.A.0003.051128T0000Z-051129T0600Z/
/O.EXB.KFGF.WS.W.0004.051127T1829Z-051129T0600Z/
LAKE OF THE WOODS-NORTH BELTRAMI-SOUTH BELTRAMI-
INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...BEMIDJI
1229 PM CST SUN NOV 27 2005

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER
STORM WARNING FOR LOCATIONS INCLUDING BAUDETTE..RED LAKE AND BEMIDJI.
THE WARNING IS IN EFFECT UNTIL MIDNIGHT CST MONDAY NIGHT. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

FREEZING DRIZZLE AND FREEZING RAIN WILL DEVELOP THIS AFTERNOON AND
CONTINUE TONIGHT CAUSING ICY ROADS AND DANGEROUS TRAVEL. THE
FREEZING RAIN WILL CHANGE TO SNOW ON MONDAY AND MONDAY EVENING
WITH 4 TO 6 INCHES OF SNOW ACCUMULATION EXPECTED.


$$

MNZ003-027>031-040-NDZ053-290600-
/O.UPG.KFGF.WW.Y.0005.000000T0000Z-051127T2200Z/
/O.EXT.KFGF.WS.W.0004.051127T1829Z-051129T0600Z/
CLAY-WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-GRANT-RICHLAND-
INCLUDING THE CITIES OF...MOORHEAD...DETROIT LAKES...WOLF LAKE...
BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...ELBOW LAKE...
WAHPETON
1229 PM CST SUN NOV 27 2005

...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT CST MONDAY
NIGHT...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT FOR ALL OF SOUTHEAST NORTH DAKOTA AND WEST CENTRAL
MINNESOTA INCLUDING WAHPETON...FERGUS FALLS...ELBOW LAKE AND DETROIT LAKES.
THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

WIDESPREAD FREEZING RAIN WILL FALL THIS AFTERNOON AND TONIGHT WITH
HEAVY ICE ACCUMULATIONS LIKELY ON POWER LINES AND TREES. ROADS
WILL BE SLICK AND HAZARDOUS. THE FREEZING RAIN WILL CHANGE TO SNOW
ON MONDAY WITH 4 TO 8 INCHES OF SNOW ACCUMULATION LIKELY BY MONDAY
NIGHT. NORTH WINDS OF 25 TO 40 MPH MONDAY AND MONDAY NIGHT WILL
CAUSE EXTENSIVE BLOWING SNOW AND REDUCED VISIBILITY IN OPEN COUNTRY.


$$

MNZ002-015-016-022-023-NDZ038-039-049-052-290600-
/O.EXT.KFGF.WS.W.0004.051127T1829Z-051129T0600Z/
NORMAN-EAST POLK-NORTH CLEARWATER-MAHNOMEN-SOUTH CLEARWATER-
BARNES-CASS-RANSOM-SARGENT-
INCLUDING THE CITIES OF...HALSTAD...FOSSTON...BAGLEY...MAHNOMEN...
LAKE ITASCA...VALLEY CITY...FARGO...LISBON...GWINNER
1229 PM CST SUN NOV 27 2005

...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT CST MONDAY
NIGHT...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT FOR SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA
INCLUDING FARGO...WAHPETON...DETROIT LAKES AND MAHNOMEN.

FREEZING RAIN WILL CONTINUE THIS AFTERNOON AND TONIGHT CAUSING
HEAVY ICE ACCUMULATIONS ON TREES AND POWER LINES AND MAKING ROADS
VERY SLICK AND HAZARDOUS. AVOID TRAVEL IS AT ALL POSSIBLE. THE
FREEZING RAIN WILL CHANGE TO SNOW FROM WEST TO EAST LATE TONIGHT
AND MONDAY MORNING WITH THE SNOW ENDING MONDAY EVENING. NEW SNOW
ACCUMULATIONS OF 4 TO 6 INCHES ARE EXPECTED...WITH A BIT HIGHER
AMOUNTS FROM WAHPETON TO DETROIT LAKES. NORTH WINDS OF 25 TO 40
MPH WILL CAUSE EXTENSIVE BLOWING SNOW AND REDUCED VISIBILITY ON
MONDAY AND MONDAY NIGHT.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$


RIDDLE

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this winter storm warning went out at Nov 26, 8:25 PM CST, 8 hours earlier.

Area forecast discussion, Nov 26, 8:25 PM CST, 8 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
825 PM CST SAT NOV 26 2005

.CURRENT OBSERVATIONAL OVERVIEW...
01Z SURFACE ANALYSIS DEPICTED LOW PRESSURE STARTING TO TAKE SHAPE
OVER KANSAS WITH ASSOCIATED INVERTED TROUGH AXIS INTO THE WESTERN
DAKOTAS. LATEST WATER VAPOR IMAGERY SHOWED MEAN 500MB TROUGH OVER
THE NORTHERN ROCKIES WITH STRONG UPPER LEVEL JET ENERGY PUNCHING
INTO SOUTHWEST CONUS.

.SHORT TERM...
INCREASING CLOUD COVER/EASTERLY LOW LEVEL TRAJECTORY SHOULD RESULT
IN SMALL/STEADY TEMPERATURE PROFILE OVERNIGHT. INHERITED ZONES HAVE
OVERALL TRENDS HANDLED WELL...THUS ATTM APPEARS ONLY SOME COSMETIC
CHANGES IF THAT WILL BE NEEDED OVERNIGHT.

&&

.AVIATION...
HIGH AND MID LEVEL CLOUDS SHOULD PREVAIL OVERNIGHT. POTENTIAL EXISTS
FOR SOME LOWER MVFR CIGS TO SNEAK UP INTO SOUTHEAST NORTH DAKOTA INTO
WEST CENTRAL MINNESOTA TOWARDS DAYBREAK.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY EVENING
     FOR NDZ027-NDZ029-NDZ030-NDZ038-NDZ039-NDZ049-NDZ052-NDZ053.

MN...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY EVENING
     FOR MNZ001-MNZ002-MNZ003-MNZ005-MNZ006-MNZ007-MNZ008-MNZ009-
     MNZ013-MNZ014-MNZ015-MNZ016-MNZ017-MNZ022-MNZ023-MNZ024-
     MNZ027-MNZ028-MNZ029-MNZ030-MNZ031-MNZ032-MNZ040.

&&
Hazardous weather outlook, Nov 26, 6:47 AM CST, 21 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
647 AM CST SAT NOV 26 2005

MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ038-039-
049-052-053-271300-
NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-
PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-
MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-
647 AM CST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STORM SYSTEM WILL BRING THE POTENTIAL FOR SIGNIFICANT SNOW
ACCUMULATIONS TO PARTS OF THE REGION SUNDAY NIGHT AND MONDAY.
ALTHOUGH THE EXACT TRACK OF THE STORM IS UNCERTAIN AT THIS TIME IT
LOOKS LIKE THE FAVORED AREA FOR SIGNIFICANT SNOWFALL WILL BE
SOUTH AND EAST OF A LINE FROM FARGO TO ROSEAU. THE PRECIPITATION
MAY START OUT AS A MIX OF RAIN OR FREEZING RAIN. PERSONS PLANNING
TRAVEL SHOULD LISTEN FOR LATER STATEMENTS ON THIS DEVELOPING
STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ001-004-007-NDZ006>008-014>016-024-026>030-054-271300-
WEST POLK-KITTSON-WEST MARSHALL-TOWNER-CAVALIER-PEMBINA-BENSON-
RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-WESTERN WALSH COUNTY-
647 AM CST SAT NOV 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CHANCES FOR LIGHT SNOW WILL INCREASE ACROSS THE REGION FROM SUNDAY
NIGHT INTO MIDWEEK. AT THIS POINT SIGNIFICANT ACCUMULATIONS ARE
NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

VOELKER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 10:08 AM CSTWinter Weather AdvisoryFGFBecker, Clay, Grant, Hubbard, Otter Tail, Wadena and 1 more2 hr

Nearby

Winter Storm Warnings in Minnesota, 2005Winter Storm Warnings in North Dakota, 2005Every winter storm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.